Tired and drained

Discussion in 'Introductions' started by MsDee, Nov 18, 2017.

  1. MsDee

    MsDee New Member
    Registered

    Joined:
    Nov 4, 2017
    Messages:
    2
    Likes Received:
    0
    Starting Weight:
    89.8
    Current Weight:
    84.8
    Height:
    157
    Lost:
    5kg
    Goal Weight:
    60kg
    Hello everyone. It's been 30 days on duromine. Lost 5kg. Side effects mostly dry mouth since week 2. Insomnia for 3 days. But sleeping well.
    I feel a bit tired by the end of the day. Is this normal?
     
  2. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,244
    Likes Received:
    378
    Hi MsDee. Yes, many people report on tiredness closer to bedtime, either because they have insomnia (like you do) and their bodies don’t get enough rest, or because the effects of Duromine slowly fades by the evening. May be you exercise a lot, or may be you don’t eat sufficiently. These also can affect your condition on Duromine. What dose are you on?
     
  3. MsDee

    MsDee New Member
    Registered

    Joined:
    Nov 4, 2017
    Messages:
    2
    Likes Received:
    0
    Hi April. I'm on 30mg. I'm on my feet most of the day. Hardly sit at my desk.
    I ensure i eat sufficiently. I'm not starving myself
     
  4. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 13, 2017
    Messages:
    1,244
    Likes Received:
    378
    Is the appetite suppression still there? If not, you might need to take a small break from Duromine. If it still is present, might try taking Duromine a bit later in the morning.. What time do you take it?

    what else can I suggest… as paradoxical as it may sound, do a short training (like 5-10 minutes). It can help you increase your energy levels for a long time. Yes, when you’re tired, the last thing you would ever consider doing is exercising. But it works. Just look at this simple, short and truly effective workout




    I hope that it gets better. Cheers
     
Loading...